MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA R 45 US; PACING LEADS

BIOTRONIK SE & CO. KG TILDA R 45 US; PACING LEADS
Model Number 382884
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Livanova/microport provided the following information: recent device check indicated evidence of doubling of the rv paced sense impedance as well as high voltage lead impedance with no apparent noise sensing.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The provided data covered the period between (b)(6) 2019 and (b)(6) 2019.The records showed a sudden drop of sensing amplitude from 6.1mv to 0.6mv in the middle of (b)(6).The value remained between 0.4mv and 2.5mv until the end of the recorded period.The pacing impedance trend curve showed values between 750ohms and 800ohms until the middle of (b)(6).Then the value disappeared in the provided recordings.The available iegm freezes showed synchronous noise signals on the atrial and ventricular lead.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
TILDA R 45 US
Common Device Name
PACING LEADS
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9117775
Report Number1028232-2019-04210
Device Sequence Number1912962
Product Code NVN
UDI-Device Identifier04035479143299
UDI-Public04035479143299
Combination Product (Y/N)N
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number382884
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;